# SDR ASAA2021092936113

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,099 hours, 11,648 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ON BOTH ND'S. GROUNDED - YES. RESET WEATHER RADAR PWR. PERFORMED WEATHER RADAR BITE. REF B737-800 FIM 34-43 TASK 815/FIM 34-43 TASK 801. BITE TEST PASSED, ALL FAIL MESSAGES CLEARED.
